RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1964, Volume 19, Issue 4(118), Pages 93–123 (Mi umn6224)  

This article is cited in 24 scientific papers (total in 24 papers)

The eigen- and singular values of the sum and product of linear operators

A. S. Markus


Full text: PDF file (2827 kB)

English version:
Russian Mathematical Surveys, 1964, 19:4, 91–120

Bibliographic databases:

UDC: 517.432
MSC: 15A18, 47A05
Received: 11.04.1963

Citation: A. S. Markus, “The eigen- and singular values of the sum and product of linear operators”, Uspekhi Mat. Nauk, 19:4(118) (1964), 93–123; Russian Math. Surveys, 19:4 (1964), 91–120

Citation in format AMSBIB
\Bibitem{Mar64}
\by A.~S.~Markus
\paper The eigen- and singular values of the sum and product of linear operators
\jour Uspekhi Mat. Nauk
\yr 1964
\vol 19
\issue 4(118)
\pages 93--123
\mathnet{http://mi.mathnet.ru/umn6224}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=169063}
\zmath{https://zbmath.org/?q=an:0133.07205}
\transl
\jour Russian Math. Surveys
\yr 1964
\vol 19
\issue 4
\pages 91--120
\crossref{https://doi.org/10.1070/RM1964v019n04ABEH001154}


Linking options:
  • http://mi.mathnet.ru/eng/umn6224
  • http://mi.mathnet.ru/eng/umn/v19/i4/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hazel Perfect, “A theorem of Hardy, Littlewood and Pólya and some related results for infinite vectors”, Math Proc Camb Phil Soc, 63:4 (1967), 1125  crossref  mathscinet  zmath
    2. Paul Morel, “Sur le probleme inverse des valeurs propres”, Numer Math, 23:1 (1974), 83  crossref  mathscinet  zmath
    3. Jonathan Arazy, “On the geometry of the unit ball of unitary matrix spaces”, Integr equ oper theory, 4:2 (1981), 151  crossref  mathscinet  zmath
    4. Fumio Hiai, Yoshihiro Nakamura, “Majorizations for generalizeds-numbers in semifinite von Neumann algebras”, Math Z, 195:1 (1987), 17  crossref  mathscinet  zmath  isi
    5. Yoshihiro Nakamura, “An inequality for generalized s-numbers”, Integr equ oper theory, 10:1 (1987), 140  crossref
    6. T. Ando, “Majorization, doubly stochastic matrices, and comparison of eigenvalues”, Linear Algebra and its Applications, 118 (1989), 163  crossref
    7. Rajendra Bhatia, Fuad Kittaneh, “On the Singular Values of a Product of Operators”, SIAM J Matrix Anal Appl, 11:2 (1990), 272  crossref  mathscinet  zmath  isi
    8. Che-Man Cheng, “An approximation problem with respect to symmetric gauge functions with application to matrix spaces”, Linear and Multilinear Algebra, 29:3-4 (1991), 169  crossref
    9. C.J Lennard, “Extremum characterizations of sums of eigenvalues of certain symmetrizable operators on Hilbert spaces”, Journal of Mathematical Analysis and Applications, 164:1 (1992), 151  crossref
    10. Rajendra Bhatia, Ludwig Elsner, “The Hoffman-Wielandt inequality in infinite dimensions”, Proc Math Sci, 104:3 (1994), 483  crossref  mathscinet  zmath
    11. Eduardo Marques de Sá, “Faces and traces of the unit ball of a symmetric gauge function”, Linear Algebra and its Applications, 197-198 (1994), 349  crossref
    12. Eduardo Marques de Sá, “Faces of the unit ball of a unitarily invariant norm”, Linear Algebra and its Applications, 197-198 (1994), 451  crossref
    13. Hector F. Miranda, Robert C. Thompson, “Group majorization, the convex hulls of sets of matrices, and the diagonal element-singular value inequalities”, Linear Algebra and its Applications, 199 (1994), 131  crossref
    14. T. Ando, “Majorizations and inequalities in matrix theory”, Linear Algebra and its Applications, 199 (1994), 17  crossref
    15. Peter G. Dodds, Theresa K.-Y. Dodds, “SOME ASPECTS OF THE THEORY OF SYMMETRIC OPERATOR SPACES”, Quaestiones Mathematicae, 18:1-3 (1995), 47  crossref
    16. Rajendra Bhatia, Peter Šemrl, “Distance between Hermitian operators in Schatten classes”, Proc Edin Math Soc, 39:2 (1996), 377  crossref  mathscinet  zmath
    17. S. V. Astashkin, “On the Exact $\mathcal{K}$-Monotonicity of Banach Couples”, Funct. Anal. Appl., 36:3 (2002), 217–219  mathnet  crossref  crossref  mathscinet  zmath  isi
    18. S. M. Malamud, “An Analog of the Poincaré Separation Theorem for Normal Matrices and the Gauss–Lucas Theorem”, Funct. Anal. Appl., 37:3 (2003), 232–235  mathnet  crossref  crossref  mathscinet  zmath  isi
    19. Colin Wilmott, Hermann Kampermann, Dagmar Bruß, “Quantum sign permutation polytopes”, J. Phys. A: Math. Theor, 43:50 (2010), 505306  crossref
    20. Farruh Shahidi, “Necessary and sufficient conditions for doubly stochasticity of infinite-dimensional quadratic operators”, Linear Algebra and its Applications, 2012  crossref
    21. D. E. Efimov, “Estimation of the distance between partial products of some sequences of linear operators”, Discrete Math. Appl., 22:4 (2012), 427–434  mathnet  crossref  crossref  mathscinet  elib
    22. P. N. Dowling, D. Freeman, C. J. Lennard, E. Odell, B. Randrianantoanina, “A weak Grothendieck compactness principle for Banach spaces with a symmetric basis”, Positivity, 2013  crossref
    23. Farruh Shahidi, “On infinite-dimensional dissipative quadratic stochastic operators”, Adv Diff Equ, 2013:1 (2013), 272  crossref
    24. Xin Li, Xiaochun Fang, “Constructingk-Schmidt witnesses for infinite-dimensional systems”, Linear and Multilinear Algebra, 2014, 1  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1251
    Full text:522
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020